# SDR HALA2019030700104

- Difficulty date: March 7, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 27,028 hours, 4,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 47 AND 53.2 AT +Y1959 IS CORRODED AT LOCATIONS: FR47+6", FR48+16", FR51+14" AND FR53.1+14". CORROSION REMOVED BY GRINDING AS PER SRM 51-74-00 REV 98.01. DAMAGE DIMENSIONS: FR47(+6") INNER VERTICAL L: 1" W: 0.2" D:0.020", FR48(+16") CENTRAL REWORK L: 0.4" W: 0.2" D: 0.011", FR51(+14") LATERAL REWORK L: 2" W: 0.2" D: 0.007", FR53.1(+14")INNER VERTICAL L: 3" W: 0.2" D: 0.036", FR53.1(+14") LATERAL REWORK L: 0.5" W: 0.2" D:0.025". DEPTH GAUGE USED P/N: 2417 S/N:  IRFE5005A9EQ. DAMAGE ASSESSED AS OUTSIDE OF SRM 53-31-15 REV 98.01 LIMITS. RII CARRIED OUT AS PER HAL GMM VOL1 CHAP 5 - CONSIDERED LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV 98.01 AND DWG F53312812 ISSUE J. RII CARRIED OUT AS PER HAL GMM VOL1 CHAP 5 - WORKMANSHIP AND CONFORMITY CONSIDERED ACCEPTABLE. JOB COMPLETE.
